# SDR QXEA200701921

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 15,588 hours, 11,075 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BIL- FLIGHT 2549 - ON TAXI OUT, CYCLING THE THRUST REVERSERS RESULTED IN A REVERSER UNLOCKED CAUTION MESSAGE.  RETURNED TO THE GATE.  AFTER PARKING THE REVERSER APPEARS TO BE FULLY DEPLOYED.  MAINTENANCE FOUND THE INBOARD TRANS COWL SLIDING SLEEVE TO BE HALF MISSING AND TWISTED, PREVENTING RETRACTION OF THE RIGHT THRUST REVERSER.  ADJUSTED REMAINING PORTION OF SLEEVE AND REINSTALLED THE TRANS COWLS.  LOCKED OUT THE RIGHT THRUST REVERSER AND PLACED ON MEL 78-33-01.  ACFT RETURNED TO SERVICE.  REPLACED THE NR 2 ENGINE UPPER TRANSCOWL NYLON INSERT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
